# SDR DL76S020915

- Difficulty date: August 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 33,524 hours, 15,810 cycles
- Engine: Ge CF680A2
- Engine time: 33,125 hours, 15,446 cycles
- System (JASC): 7100 · Powerplant System
- Part: Duct
- Part number: 332T12296
- Part serial: NONE
- Condition: Worn
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK RT ENG OVERHEAT MSG AFTER TAKEOFF.            FOUND 8TH STAGE DUCT SEPERATED ON NO.2 ENG. REPLCD DUCT     BETWEEN CK VLV AND PRECOOLER.
